# SDR 3EJA2021080400001

- Difficulty date: August 2, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N770JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0357
- Aircraft time: 3,449 hours, 2,513 cycles
- Engine: Wilint FJ443A
- Engine time: 3,448 hours, 2,514 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 119149
- Part serial: CLAPU541
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AS THE THROTTLES WERE DECREASED, THE RIGHT ENGINE N1 CONTINUED DECREASING AT A STEADY SLOW RATE UNTIL CUTOFF.REMOVED AND REPLACED THE RIGHT FUEL DELIVERY UNIT. OPS CK LEAK CHECK GOOD REF F544-31 MM 73-19-01
